# SDR DHL2005751500

- Difficulty date: February 13, 2005
- Submitted: February 19, 2005
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E STA 644.5 HAS CORROSION.  CUT OUT CORROSION DAMAGE IN LT WING L/E AT STA 644.5.  FABRICATED -1 FILLER USING .040 2024T3 PO 0442771, -2 DOUBLER USING .050 2024T3 PO 0440785.  DRILLED DEBURRED, ALODINED, PRIMED AND INSTALLED DOUBLER & FILLER IAW B727 SRM 57-30-4, 51-10-2, 51-30-2.
